Alert archive / Arizona / Wind Advisories in 2014

Wind Advisory 14, NWS Flagstaff, AZ

April 29, 20145 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 29, 2014, 5:26 PM MST for 5 counties in Arizona. It took effect at Apr 30, 2014, 12:00 AM MST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2014, 5:26 PM MST (00:26 UTC)
In effect from
Apr 30, 2014, 12:00 AM MST
Expired
May 1, 2014, 8:20 AM MST
In force
32 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2014-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2014-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3509 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
-102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WWUS75 KFGZ 300026
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
526 PM MST TUE APR 29 2014

AZZ008-015-016-018-038-301130-
/O.NEW.KFGZ.WI.Y.0014.140430T0700Z-140430T1600Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA
526 PM MST TUE APR 29 2014

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
WEDNESDAY. 

* TIMING...STRONG WINDS DEVELOPING AROUND MIDNIGHT AND CONTINUING
  THROUGH MID MORNING WEDNESDAY

* WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL IMPACTS ALONG I-40 VICINITY OF FLAGSTAFF AND
  I-17 FROM FLAGSTAFF TO THE SEDONA EXIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.
ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
8 follow-up statements
142 
WWUS75 KFGZ 301211
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
511 AM MST WED APR 30 2014

AZZ008-015-016-018-038-301600-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-140430T1600Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA
511 AM MST WED APR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* TIMING...STRONG WINDS CONTINUING THROUGH MID MORNING TODAY

* WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL IMPACTS ALONG I-40 VICINITY OF FLAGSTAFF AND 
  I-17 FROM FLAGSTAFF TO THE SEDONA EXIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
694 
WWUS75 KFGZ 301554
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
854 AM MST WED APR 30 2014

AZZ009-039-010000-
/O.EXB.KFGZ.WI.Y.0014.000000T0000Z-140501T0000Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-BLACK MESA AREA-
854 AM MST WED APR 30 2014

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING...STRONG WINDS CONTINUING THROUGH AFTERNOON TODAY.

* WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS 40 TO 45 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE
  VEHICLES. LOCALIZED BLOWING DUST MAY REDUCE VISIBILITIES BELOW
  ONE MILE IN THE LOWER ELEVATION AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ008-015-016-018-038-010000-
/O.EXT.KFGZ.WI.Y.0014.000000T0000Z-140501T0000Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA
854 AM MST WED APR 30 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* TIMING...STRONG WINDS CONTINUING THROUGH AFTERNOON TODAY.

* WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS 40 TO 45 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY ALONG I-40
  AND I-17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
328 
WWUS75 KFGZ 302030
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
130 PM MST WED APR 30 2014

AZZ009-039-302130-
/O.CAN.KFGZ.WI.Y.0014.000000T0000Z-140501T0000Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-BLACK MESA AREA-
130 PM MST WED APR 30 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY FOR THE BLACK MESA AND NORTHEAST PLATEAUS.

WINDS HAVE DECREASED SINCE THIS MORNING...AND ARE NO LONGER
STRONG ENOUGH TO WARRANT AN ADVISORY. NEVERTHELESS...BRISK
NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH ARE
EXPECTED THROUGH TONIGHT.

$$

AZZ008-015-016-018-038-010430-
/O.EXT.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA
130 PM MST WED APR 30 2014

...WIND ADVISORY NOW IN EFFECT UNTIL NOON MST THURSDAY...

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE
  AFTERNOON...DECREASE SLIGHTLY DURING THE EVENEING...THEN BECOME
  STRONGER AGAIN OVERNIGHT.

* WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS 40 TO 45 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY ALONG I-40 
  AND I-17. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
112 
WWUS75 KFGZ 302057
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
157 PM MST WED APR 30 2014

AZZ008-015-016-018-038-010500-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA
157 PM MST WED APR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY...

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...
  DECREASE SLIGHTLY DURING THE EVENING...THEN BECOME STRONGER
  AGAIN OVERNIGHT.

* WINDS...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS 40 TO 45
  MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY ALONG I-40 
  AND I-17. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
668 
WWUS75 KFGZ 010007
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
507 PM MST WED APR 30 2014

AZZ037-010815-
/O.EXA.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/
YAVAPAI COUNTY VALLEYS AND BASINS-
INCLUDING THE CITIES OF...COTTONWOOD...CAMP VERDE
507 PM MST WED APR 30 2014

...WIND ADVISORY IN EFFECT UNTIL NOON MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST THURSDAY. 

* TIMING...WINDS SPEEDS TO DECREASE SLIGHTLY THROUGH 8 PM MST THEN
  INCREASE TONIGHT.

* WINDS...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...PARTICULARLY ON HIGHWAY 93
  IN SOUTHWEST YAVAPAI COUNTY AND I-17 FROM SEDONA TO BLACK CANYON
  CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE
BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON
THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ008-015-016-018-038-010815-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA
507 PM MST WED APR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY...

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON... 
  DECREASE SLIGHTLY DURING THE EVENING...THEN BECOME STRONGER 
  AGAIN OVERNIGHT. 

* WINDS...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY ALONG I-40
  AROUND FLAGSTAFF AND I-17 FROM SEDONA TO BLACK CANYON CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE
BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON
THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
140 
WWUS75 KFGZ 010347
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
847 PM MST WED APR 30 2014

AZZ008-015-016-018-037-038-011200-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...
COTTONWOOD...CAMP VERDE...SEDONA
847 PM MST WED APR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY...

* TIMING...WIND SPEEDS TO INCREASE THIS EVENING...WITH FASTEST
  SPEEDS EXPECTED BETWEEN 3 AM AND 9 AM THURSDAY.

* WINDS...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY ALONG I-40
  AROUND FLAGSTAFF...I-17 FROM FLAGSTAFF TO BLACK CANYON
  CITY...AND HIGHWAY 93 IN SOUTHWEST YAVAPAI COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE
BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON
THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
048 
WWUS75 KFGZ 010933
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
233 AM MST THU MAY 1 2014

AZZ008-015-016-018-037-038-011900-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...
COTTONWOOD...CAMP VERDE...SEDONA
233 AM MST THU MAY 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* TIMING...STRONGEST WINDS THROUGH 9 AM THIS MORNING...THEN
  DECREASE THROUGH THE DAY. 

* WINDS...NORTH TO NORTHEAST 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY ALONG I-40 
  AROUND FLAGSTAFF...I-17 FROM FLAGSTAFF TO BLACK CANYON CITY... 
  AND HIGHWAY 93 IN SOUTHWEST YAVAPAI COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE
BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON
THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
657 
WWUS75 KFGZ 011520
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
820 AM MST THU MAY 1 2014


AZZ008-015-016-018-037-038-011630-
/O.CAN.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/
YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...
COTTONWOOD...CAMP VERDE...SEDONA
820 AM MST THU MAY 1 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

THE SYSTEM THAT HAD BEEN PRODUCING THE STRONG NORTHEAST WINDS HAS
MOVE OFF TO THE EAST AND THE WINDS HAVE BEGUN TO DECREASE QUITE
RAPIDLY. EXPECT NORTHEAST WINDS TO CONTINUE THROUGH THE MORNING AT
10 TO 15 MPH WITH GUSTS FROM 15 TO 30 MPH. ONCE AGAIN THE WIND
ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 29, 2:30 PM MST, 2 hours 56 minutes earlier.

Area forecast discussion, Apr 29, 2:30 PM MST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
230 PM MST TUE APR 29 2014

.SYNOPSIS...EXPECT GUSTY NORTHEAST WINDS AND MOSTLY CLEAR SKIES
THROUGH THURSDAY...WITH COOL TEMPERATURES ALONG AND NORTHEAST OF THE
MOGOLLON RIM. TEMPERATURES WILL WARM UP FRIDAY THROUGH THE WEEKEND
WITH WINDS BECOMING SOUTHWESTERLY AND DRY CONDITIONS CONTINUING.

&&

.DISCUSSION...STRONG NORTHERLY FLOW ALOFT WILL CONTINUE FOR THE NEXT
FEW DAYS AS A HIGH AMPLITUDE RIDGE OVER THE WEST COAST AND LARGE
SCALE TROUGH OVER THE EASTERN U.S. MAINTAIN THEIR POSITIONS. THE
STRONG NORTHEASTERLY SURFACE WINDS THAT AFFECTED MANY LOCATIONS
ALONG AND SOUTH OF THE MOGOLLON RIM HAVE DIMINISHED SOMEWHAT...BUT
WILL BE ENHANCED AGAIN LATE TONIGHT AS ANOTHER SHORTWAVE EMBEDDED IN
THE NORTHERLY FLOW MOVES THROUGH NORTHEASTERN AZ. AGAIN...LOCALIZED
WIND GUSTS OVER 40 MPH ARE LIKELY MAINLY ALONG/SOUTHWEST OF THE
MOGOLLON RIM. YET ANOTHER SHORTWAVE LOOKS TO BE ON TRACK FOR
THURSDAY MORNING BRINGING CONTINUED BRISK NORTHEAST WINDS.

FRIDAY THROUGH THE WEEKEND...THE WEST COAST RIDGE WILL MOVE EASTWARD
OVER ARIZONA WITH WINDS TRANSITIONING TO THE SW AND BRINGING A
STRONG WARMING TREND. ONCE THE RIDGE AXIS CROSSES AZ SUNDAY OR
MONDAY...TROUGHING WILL DEVELOP OVER THE SOUTHWEST BRINGING BREEZY
TO WINDY CONDITIONS AND A GRADUAL COOLING TREND THROUGH EARLY NEXT
WEEK.

&&

.AVIATION...FOR THE 00Z PACKAGE...EXPECT VFR CONDITIONS UNDER CLEAR
SKIES THROUGH THE 24 HR TAF PERIOD. EXPECT BREEZY NORTHEAST WINDS
INTO WEDNESDAY...ESPECIALLY ALONG AND SOUTHWEST OF HIGHER TERRAIN
FEATURES LIKE THE MOGOLLON RIM. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

&&

.FIRE WEATHER...HIGH PRESSURE WILL BUILD ALONG THE WEST COAST
PRODUCING DRY CONDITIONS ACROSS NORTHERN ARIZONA THROUGH THURSDAY.
LOCALLY GUSTY NORTHEAST WINDS WILL PERSIST EACH DAY AS WELL. WINDS
AND HUMIDITY VALUES WILL APPROACH CRITICAL FIRE WEATHER THRESHOLDS
ALONG AND SOUTHWEST OF THE MOGOLLON RIM WEDNESDAY...PRIMARILY
BETWEEN SUNRISE AND NOON.

FRIDAY THROUGH SUNDAY...EXPECT CONTINUED DRY AND WARM
CONDITIONS...THOUGH WINDS WILL BECOME LIGHTER AND SOUTHWESTERLY AS
WE HEAD INTO THE WEEKEND.

&&

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC.........DJO
AVIATION.......KD
FIRE WEATHER...KD

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF

Nearby

Wind Advisories in Arizona, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.